# SDR CALA2012062600415

- Difficulty date: June 25, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N35407
- Make and model: Boeing 737924
- Aircraft serial: 30124
- Aircraft time: 34,016 hours, 13,823 cycles
- Engine: Cfmint CFM567B262
- Engine time: 20,471 hours, 7,449 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Probe
- Part number: TC29603
- Part serial: 00606
- Condition: Leaking
- Location: Blackened
- Part time: 37,311 hours, 14,043 cycles
- Component: Engine, Cfmint
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKE OFF, NR 2 ENGINE OVERHEAT DETECTOR CAUTION LIGHT CAME ON, COMPLIED WITH QRH.  REDUCED POWER DID NOT EXTINGUISH LIGHT RETURNED TO DEPARTURE.  IN THE MIDST OF RUNNING THE SHUTDOWN CHECKLIST THE LIGHT EXTINGUISED, CONTINUED WITH ENG AT IDLE.   FOUND ENGINE TURBINE COOLING MANIFOLD LEAKING AND T49 SENSOR AT THE 5 O`CLOCK POSITION.  R & R T49 AND TURBINE MANIFOLD.  RAN ENGINE AT HIGH POWER AND CHECKED FOR LEAKS, SYS GROUND CHECKED GOOD.
